# SDR W8PA971226

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY HAS CRACKED STABILIZER STRAP BS 314, LBL 45, WL 201.  STOP DRILLED CRACK AND INSTALLED REPAIR PLATE PER SRM 53-10-51, AND SRM 51-40-02.  (X)
